×

Found 15 Documents (Results 1–15)

100
MathJax

Existence of several periodic solutions to equations of Liénard type. (English. Russian original) Zbl 0644.34031

Sov. Math. 31, No. 3, 1-4 (1987); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1987, No. 3(298), 3-5 (1987).
Reviewer: S.Zhuravlev
MSC:  34C25
PDF BibTeX XML Cite

The problem of optimal control by coefficients for equations of hyperbolic type. (English. Russian original) Zbl 0581.49004

Sov. Math. 29, No. 3, 49-55 (1985); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1985, No. 3(274), 39-44 (1985).
Reviewer: I.Bock
MSC:  49J20 35L20 49K20 35B37 35L15 93C05 93C20
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification